# SDR DALA2022111407312

- Difficulty date: October 31, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N884DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31995
- Aircraft time: 15,845 hours, 5,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Lt Ovrwg Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT AFT OVERWING LIGHT INOP. RESECURED CONNECTOR AT LEFT WING OVERWING EXIST SIDE SIDEWALL LIGHT AND PERFORMED A PHASE II DATA LOAD AS REQ 33-21 AMM
